# SDR UIEA2016072100611

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,296 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 2598 BULKHEAD RT LOWER FRAME.  ACCOMPLISHED EI T2016A53M-1518 REV.2)
